Works matching AU Hashorva, Enkelejd
Results: 62
Tail Behavior of Weighted Sums of Order Statistics of Dependent Risks.
- Published in:
- Stochastic Models, 2015, v. 31, n. 1, p. 1, doi. 10.1080/15326349.2014.954133
- By:
- Publication type:
- Article
Extremes and First Passage Times of Correlated Fractional Brownian Motions.
- Published in:
- Stochastic Models, 2014, v. 30, n. 3, p. 272, doi. 10.1080/15326349.2014.903159
- By:
- Publication type:
- Article
Gaussian Approximation of Conditional Elliptical Random Vectors.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
On asymptotics of multivariate integrals with applications to records.
- Published in:
- Stochastic Models, 2002, v. 18, n. 1, p. 41, doi. 10.1081/STM-120002774
- By:
- Publication type:
- Article
Pandemic-type failures in multivariate Brownian risk models.
- Published in:
- Extremes, 2022, v. 25, n. 1, p. 1, doi. 10.1007/s10687-021-00424-4
- By:
- Publication type:
- Article
Generalized Pickands constants and stationary max-stable processes.
- Published in:
- Extremes, 2017, v. 20, n. 3, p. 493, doi. 10.1007/s10687-017-0289-1
- By:
- Publication type:
- Article
Extremes of Gaussian random fields with regularly varying dependence structure.
- Published in:
- Extremes, 2017, v. 20, n. 2, p. 333, doi. 10.1007/s10687-016-0276-y
- By:
- Publication type:
- Article
Asymptotic expansion of Gaussian chaos via probabilistic approach.
- Published in:
- Extremes, 2015, v. 18, n. 3, p. 315, doi. 10.1007/s10687-015-0215-3
- By:
- Publication type:
- Article
Piterbarg theorems for chi-processes with trend.
- Published in:
- Extremes, 2015, v. 18, n. 1, p. 37, doi. 10.1007/s10687-014-0201-1
- By:
- Publication type:
- Article
Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals.
- Published in:
- Extremes, 2014, v. 17, n. 3, p. 411, doi. 10.1007/s10687-014-0186-9
- By:
- Publication type:
- Article
Limit theorems for extremes of strongly dependent cyclo-stationary χ-processes.
- Published in:
- Extremes, 2013, v. 16, n. 2, p. 241, doi. 10.1007/s10687-013-0170-9
- By:
- Publication type:
- Article
Exact tail asymptotics in bivariate scale mixture models.
- Published in:
- Extremes, 2012, v. 15, n. 1, p. 109, doi. 10.1007/s10687-011-0129-7
- By:
- Publication type:
- Article
Extremes of independent chi-square random vectors.
- Published in:
- Extremes, 2012, v. 15, n. 1, p. 35, doi. 10.1007/s10687-010-0125-3
- By:
- Publication type:
- Article
Conditional limit results for type I polar distributions.
- Published in:
- Extremes, 2009, v. 12, n. 3, p. 239, doi. 10.1007/s10687-008-0078-y
- By:
- Publication type:
- Article
Extremes of weighted Dirichlet arrays.
- Published in:
- Extremes, 2008, v. 11, n. 4, p. 393, doi. 10.1007/s10687-008-0064-4
- By:
- Publication type:
- Article
Asymptotic properties of type I elliptical random vectors.
- Published in:
- Extremes, 2007, v. 10, n. 4, p. 175, doi. 10.1007/s10687-007-0040-4
- By:
- Publication type:
- Article
Foreword by the Guest Editors of the RARE special issue.
- Published in:
- 2018
- By:
- Publication type:
- Editorial
On age difference in joint lifetime modelling with life insurance annuity applications.
- Published in:
- Annals of Actuarial Science, 2018, v. 12, n. 2, p. 350, doi. 10.1017/S1748499518000076
- By:
- Publication type:
- Article
Uniform tail approximation of homogenous functionals of Gaussian fields.
- Published in:
- Advances in Applied Probability, 2017, v. 49, n. 4, p. 1037, doi. 10.1017/apr.2017.33
- By:
- Publication type:
- Article
Boundary non-crossing probabilities for fractional Brownian motion with trend.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2015, v. 87, n. 6, p. 946, doi. 10.1080/17442508.2015.1019882
- By:
- Publication type:
- Article
Maxima and minima of complete and incomplete stationary sequences.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2014, v. 86, n. 5, p. 707, doi. 10.1080/17442508.2013.876423
- By:
- Publication type:
- Article
The harmonic mean formula for random processes.
- Published in:
- Stochastic Analysis & Applications, 2023, v. 41, n. 3, p. 591, doi. 10.1080/07362994.2022.2055574
- By:
- Publication type:
- Article
Editorial introduction: special issue on Gaussian queues.
- Published in:
- 2023
- By:
- Publication type:
- Editorial
Sojourns of fractional Brownian motion queues: transient asymptotics.
- Published in:
- Queueing Systems, 2023, v. 105, n. 1/2, p. 139, doi. 10.1007/s11134-023-09890-y
- By:
- Publication type:
- Article
ASYMPTOTICS FOR A DISCRETE-TIME RISK MODEL WITH THE EMPHASIS ON FINANCIAL RISK.
- Published in:
- Probability in the Engineering & Informational Sciences, 2014, v. 28, n. 4, p. 573, doi. 10.1017/S026996481400014X
- By:
- Publication type:
- Article
On the continuity of Pickands constants.
- Published in:
- Journal of Applied Probability, 2022, v. 59, n. 1, p. 187, doi. 10.1017/jpr.2021.42
- By:
- Publication type:
- Article
Simultaneous ruin probability for two-dimensional brownian risk model.
- Published in:
- Journal of Applied Probability, 2020, v. 57, n. 2, p. 597, doi. 10.1017/jpr.2020.14
- By:
- Publication type:
- Article
PARISIAN RUIN OF SELF-SIMILAR GAUSSIAN RISK PROCESSES.
- Published in:
- Journal of Applied Probability, 2015, v. 52, n. 3, p. 688
- By:
- Publication type:
- Article
EXTREMES OF HOMOGENEOUS GAUSSIAN RANDOM FIELDS.
- Published in:
- Journal of Applied Probability, 2015, v. 52, n. 1, p. 55
- By:
- Publication type:
- Article
AGGREGATION OF LOG-LINEAR RISKS.
- Published in:
- Journal of Applied Probability, 2014, v. 51A, p. 203, doi. 10.1017/S0021900200021288
- By:
- Publication type:
- Article
APPROXIMATION OF PASSAGE TIMES OF γ -REFLECTED PROCESSES WITH FBM INPUT.
- Published in:
- Journal of Applied Probability, 2014, v. 51, n. 3, p. 713, doi. 10.1239/jap/1409932669
- By:
- Publication type:
- Article
ASYMPTOTICS OF MAXIMA OF STRONGLY DEPENDENT GAUSSIAN PROCESSES.
- Published in:
- Journal of Applied Probability, 2012, v. 49, n. 4, p. 1106, doi. 10.1239/jap/1354716660
- By:
- Publication type:
- Article
On Berman Functions.
- Published in:
- Methodology & Computing in Applied Probability, 2024, v. 26, n. 1, p. 1, doi. 10.1007/s11009-023-10059-6
- By:
- Publication type:
- Article
On Generalised Piterbarg Constants.
- Published in:
- Methodology & Computing in Applied Probability, 2018, v. 20, n. 1, p. 137, doi. 10.1007/s11009-016-9537-0
- By:
- Publication type:
- Article
Higher-order expansions of distributions of maxima in a Hüsler-Reiss model.
- Published in:
- Methodology & Computing in Applied Probability, 2016, v. 18, n. 1, p. 181, doi. 10.1007/s11009-014-9407-6
- By:
- Publication type:
- Article
Second Order Asymptotics of Aggregated Log-Elliptical Risk.
- Published in:
- Methodology & Computing in Applied Probability, 2014, v. 16, n. 4, p. 969, doi. 10.1007/s11009-013-9356-5
- By:
- Publication type:
- Article
On Piterbarg Max-Discretisation Theorem for Standardised Maximum of Stationary Gaussian Processes.
- Published in:
- Methodology & Computing in Applied Probability, 2014, v. 16, n. 1, p. 169, doi. 10.1007/s11009-012-9305-8
- By:
- Publication type:
- Article
Large Deviations for Proportions of Observations Which Fall in Random Sets Determined by Order Statistics.
- Published in:
- Methodology & Computing in Applied Probability, 2013, v. 15, n. 4, p. 875, doi. 10.1007/s11009-012-9290-y
- By:
- Publication type:
- Article
Asymptotics of a Boundary Crossing Probability of a Brownian Bridge with General Trend.
- Published in:
- Methodology & Computing in Applied Probability, 2003, v. 5, n. 3, p. 271, doi. 10.1023/A:1026242019110
- By:
- Publication type:
- Article
Extremes of Gaussian Processes with Maximal Variance near the Boundary Points.
- Published in:
- Methodology & Computing in Applied Probability, 2000, v. 2, n. 3, p. 255, doi. 10.1023/A:1010029228490
- By:
- Publication type:
- Article
Sojourn times of Gaussian and related random fields.
- Published in:
- ALEA. Latin American Journal of Probability & Mathematical Statistics, 2023, v. 20, n. 1, p. 249, doi. 10.30757/ALEA.v20-10
- By:
- Publication type:
- Article
EXTREMES OF γ-REFLECTED GAUSSIAN PROCESSES WITH STATIONARY INCREMENTS.
- Published in:
- ESAIM: Probability & Statistics, 2017, v. 21, p. 1
- By:
- Publication type:
- Article
EXTREMES AND LIMIT THEOREMS FOR DIFFERENCE OF CHI-TYPE PROCESSES.
- Published in:
- ESAIM: Probability & Statistics, 2016, v. 20, p. 349, doi. 10.1051/ps/2016018
- By:
- Publication type:
- Article
ON SARMANOV MIXED ERLANG RISKS IN INSURANCE APPLICATIONS.
- Published in:
- Astin Bulletin, 2015, v. 45, n. 1, p. 175, doi. 10.1017/asb.2014.24
- By:
- Publication type:
- Article
On the Max-Domain of Attraction of Type-III Elliptical Triangular Arrays.
- Published in:
- Communications in Statistics: Theory & Methods, 2008, v. 37, n. 10, p. 1543, doi. 10.1080/03610920801893871
- By:
- Publication type:
- Article
An Asymptotic Result for Non Crossing Probabilities of Brownian Motion with Trend.
- Published in:
- Communications in Statistics: Theory & Methods, 2007, v. 36, n. 16, p. 2821, doi. 10.1080/03610920701386943
- By:
- Publication type:
- Article
Estimation of Tails and Related Quantities Using the Number of Near-Extremes.
- Published in:
- Communications in Statistics: Theory & Methods, 2005, v. 34, n. 2, p. 337, doi. 10.1081/STA-200047414
- By:
- Publication type:
- Article
Finite-time ruin probability for correlated Brownian motions.
- Published in:
- Scandinavian Actuarial Journal, 2021, v. 2021, n. 10, p. 890, doi. 10.1080/03461238.2021.1902853
- By:
- Publication type:
- Article
Some mathematical aspects of price optimisation.
- Published in:
- Scandinavian Actuarial Journal, 2018, v. 2018, n. 5, p. 379, doi. 10.1080/03461238.2017.1357654
- By:
- Publication type:
- Article
On some new dependence models derived from multivariate collective models in insurance applications.
- Published in:
- Scandinavian Actuarial Journal, 2017, v. 2017, n. 8, p. 730, doi. 10.1080/03461238.2016.1243574
- By:
- Publication type:
- Article